Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 901625, 12 pages
http://dx.doi.org/10.1155/2013/901625
Research Article

Controllability of Neutral Fractional Functional Equations with Impulses and Infinite Delay

1Department of Mathematics, Anna University, Regional Centre, Coimbatore 641 047, India
2Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea
3Department of Mathematics, Anhui Normal University, Wuhu 241000, China
4Department of Mathematics, Eastern Mediterranean University, Gazimagusa, Mersin 10, Turkey

Received 15 March 2013; Accepted 11 July 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 R. Ganesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Muthukumar and P. Balasubramaniam, “Approximate controllability of mixed stochastic Volterra-Fredholm type integrodifferential systems in Hilbert space,” Journal of the Franklin Institute, vol. 348, no. 10, pp. 2911–2922, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. K. Chang, J. J. Nieto, and W. S. Li, “Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 267–273, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Klamka, “Constrained controllability of semilinear systems with delays,” Nonlinear Dynamics of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 56, no. 1-2, pp. 169–177, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Klamka, “Stochastic controllability of systems with multiple delays in control,” International Journal of Applied Mathematics and Computer Science, vol. 19, no. 1, pp. 39–47, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Klamka, “Local controllability of fractional discrete-time semilinear systems,” Acta Mechanica et Automatica, vol. 15, pp. 55–58, 2011. View at Google Scholar
  6. J. Klamka, “Constrained exact controllability of semilinear systems,” Systems & Control Letters, vol. 47, no. 2, pp. 139–147, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Dabas, A. Chauhan, and M. Kumar, “Existence of the mild solutions for impulsive fractional equations with infinite delay,” International Journal of Differential Equations, vol. 2011, Article ID 793023, 20 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Wang, M. Feckan, and Y. Zhou, “Relaxed controls for nonlinear fractional impulsive evolution equations,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 13–32, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Haase, The Functional Calculus for Sectorial Operators, vol. 169 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  11. R. P. Agarwal, B. de Andrade, and G. Siracusa, “On fractional integro-differential equations with state-dependent delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1143–1149, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. M. Mophou and G. M. N'Guérékata, “Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 61–69, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Dabas and A. Chauhan, “Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 754–763, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Sakthivel and Y. Ren, “Complete controllability of stochastic evolution equations with jumps,” Reports on Mathematical Physics, vol. 68, no. 2, pp. 163–174, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X.-F. Zhou, J. Wei, and L.-G. Hu, “Controllability of a fractional linear time-invariant neutral dynamical system,” Applied Mathematics Letters of Rapid Publication, vol. 26, no. 4, pp. 418–424, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wang and Y. Zhou, “Complete controllability of fractional evolution systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4346–4355, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Kumar and N. Sukavanam, “Approximate controllability of fractional order semilinear systems with bounded delay,” Journal of Differential Equations, vol. 251, no. 11, pp. 6163–6174, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Sakthivel, N. I. Mahmudov, and J. J. Nieto, “Controllability for a class of fractional-order neutral evolution control systems,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10334–10340, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Klamka, “Controllability and minimum energy control problem of fractional discrete-time systems,” in New Trends in Nanotechnology and Fractional Calculus, D. Baleanu, Z. B. Guvenc, and J. A. T. Machado, Eds., pp. 503–509, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1442–1450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, Berlin, Germany, 1991.
  23. R. Sakthivel, S. Suganya, and S. M. Anthoni, “Approximate controllability of fractional stochastic evolution equations,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 660–668, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Sakthivel, R. Ganesh, and S. Suganya, “Approximate controllability of fractional neutral stochastic system with infinite delay,” Reports on Mathematical Physics, vol. 70, no. 3, pp. 291–311, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. Yan, “Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay,” International Journal of Control, vol. 85, no. 8, pp. 1051–1062, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. N. Sukavanam and S. Kumar, “Approximate controllability of fractional order semilinear delay systems,” Journal of Optimization Theory and Applications, vol. 151, no. 2, pp. 373–384, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. N. I. Mahmudov, “Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces,” SIAM Journal on Control and Optimization, vol. 42, no. 5, pp. 1604–1622, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet